kaptikaps, thanks. I've tried other opiates before such as vicidin and percocets and I've never had any problems. I looked up side effects of the two active drugs in suboxone, and one of them is vertigo, so I guess me and that drug just didn't agree. I'm alright though now, hahah.
Stickin to the herb lately (: Only problem is that it brings out all my emotions and makes me upset sometimes. I also drink at the occasional party (once a month at the most), but I don't think people should drink often at all. Alcohol is just as bad for you as half of the illegal, harder drugs.
I never really drink, it makes me tired even during the day, if I'm outside cooking out or camping,
I might have a drink but not often, herb, pust everytihng in persective, I get alot acomplised,I agree with amandaeverything isin moderations. get tired of it once in a while. I used to play heavier music, metal (i guess), and everyone there was into different things, I just stick to myself.
Pot is a great way to relax & connect. Psychedelics are fantastic, if your doing it for mind expansion yes. I cant stand it when i hear people talking about hallucinogens as a "party treat". It really is like playing with fire.
Whenever somebody asks my advice about mushrooms, i tell them to take them towards the evening, in nature, either by themselves or with 2or3 GOOD friends. Make a fire, and BE HERE NOW.
I was in the woods once, ingested mushrooms and sat under a tree and listened to the earth, trees and the birds in the sky. i heard leaves crunching, but for some reason i didnt react. I sat and stared ahead..listening.
Then from behind the tree coming to my side was a wandering dog. I said hello to him, he licked me and wandered off. Good experience!
Hey Bill? Since you know about opiates, you might be able to help me with a suboxone issue.
I've posted in other drug forums already, but nobody has gotten back to me. I saw this discussion and figured it would be okay ask for help here.
I'm not addicted to opiates, my dad is, so he has a prescription for suboxone. Today was the first time I had that or any kind of withdrawal medication. I was having a mixed episode today, so my dad gave me half of his dose to calm me down. It worked wonderfully for an hour or 2, and then I got HORRIBLE motion sickness, blurred vision, and hot/cold sweats and chills and flashes, puking every time I stood up or had my eyes open for a while (I have never gotten motion sickness in my life) for 8 hours, all up until an hour ago.I've never been that sick in my life. I couldn't even watch TV, I had to lay awake with my eyes closed the entire day.
Does this happen? Or do you think it's unrelated?
I'm 95 lbs.. so I'm a lightweight, but my dad's only 135lbs, so a half a dose of his should've been correct. I ate a good sized meal 2 hours before I took a strip under my tongue... so I don't think my stomach would have been too much.
Should I try it again? I mean either me and the drug don't get along, or it was just a one-time thing. It just sucks because it was those perfect substance I've ever experienced. It didn't get me high, just put me in a nice mood and relaxed my body. I was very pleased with my life, but I was still me, and I still felt like me. Like, the perfect medication for bipolar disorder that will finally keep me happy, and then it does this :/
So, anyone with experience or knowledge with opioid or pharmaceuticals, whatever, I would really appreciate your input. Thanks so much.